# SDR ASAA20181227582

- Difficulty date: December 20, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,784 hours, 11,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H ROWS 18-23 BULLNOSE, LH OUTSIDE OVERWING AND LH OUTSIDE OVERWING SLIDE EMERGENCY LIGHTS FAILED CAPACITY CHECK. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK M1670 S/N 83621 IAW B737-800 AMM 33-51-06-960-805 STEP 4D(1) - (4).
